MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER

BOSTON SCIENTIFIC CORPORATION SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER
Model Number SO-2101
Medical Device Problem Codes Use of Device Problem (1670); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable event of a cancelled procedure post-sedation.
 
Event or Problem Description
It was reported to boston scientific corporation that a spaceoar was used during a placement procedure performed on (b)(6) 2025, under monitored anesthesia care (mac).During the injection, after injecting a few ccs of the hydrogel, the applier paused, and when attempted to continue, the y-adaptor and injection needle were already clogged.No patient complications were reported, but the procedure was cancelled post-sedation.The patient will continue to receive planned radiation treatment.

Brand Name
SPACEOAR SYSTEM
Common Device Name
ABSORBABLE PERIRECTAL SPACER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01730
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23538468
Report Number2124215-2025-80738
Device Sequence Number4824599
Product Code OVB
UDI-Device Identifier00864661000102
UDI-Public(01)00864661000102(17)270708(10)37597293
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K202224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSO-2101
Device Catalogue NumberSO-2101
Device Lot Number0037597293
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown